# SDR DALA2017011200272

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 71,555 hours, 53,526 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON L/E VORTILON YW=85, XRS=160.  REPAIRED IAW RM 57-09D PAR. 33 AND ERA 401563-14 REV. ORIGINAL.
